Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the field of a $ 2$-block. II


Author: B. G. Basmaji
Journal: Proc. Amer. Math. Soc. 90 (1984), 195-198
MSC: Primary 20C15; Secondary 20C20
MathSciNet review: 727231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every real $ 2$-block $ B$ of a finite metabelian group contains an irreducible character $ \theta $ such that $ Q(B) = Q(\theta )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15, 20C20

Retrieve articles in all journals with MSC: 20C15, 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727231-6
Keywords: Characters, real characters, $ p$-blocks, real $ p$-blocks, $ 2$-rational characters, modular and ordinary representations
Article copyright: © Copyright 1984 American Mathematical Society